On liothyronine/T3 and about to take NAX

Hi,

I've been reading all the posts about people starting NAX, including those having been on T3, but they all seem to be some time ago, mostly years, and I can't find out how they got on.

Is there anyone still/visiting this forum who either now or in the past gave up T3, started NAX, re-started T3 and it all worked out OK..?! - or it didn't - why..?!

I'm also under Dr. P and my NAX should arrive next week but I'm keen to hear about other people's experiences, please.

Thanks

8 Replies

oldestnewest
  • Hi Tracer, I've been here for several years and have also noticed that not many posters mention Dr. P or NAX. I'm not in the UK so I'm not sure why. I think there are more people ordering their own hormones on line now and perhaps that is the reason but treating the adrenals might be an important component. You could try a private message to anyone who posted previously and see if they are still connected to the website.

  • Thanks Heloise, that's a good idea and I'll do just that!

  • I have been taking Nutri Adrenal. I think it's similar to NAX, but without vitamins, etc. I didn't stop my T3 and T4 while taking it. I've had some improvement, it's much slower and more subtle than a thyroxine increase!

    Mainly the difference is in my brain fog. I feel feel much more clear - heard and emotionally like myself. I now have quite a bit more energy, but I haven't managed to to use it to do more things. It feels more like I'm normal - exhausted, rather than having no energy at all.

  • I'm under Dr Chapman.

  • I'm glad they help you SilverAvocado and I hope they continue to.

    Yes, NAX have vitamins too and also twice as much adrenal extract.

    That's interesting about you continuing with the thyroid meds - did you reduce them so as to not become hyper?

    Does your Dr think you will continue with them or jsut use them for a time?

  • I didn't know anything about stopping thyroid meds - although I have no thyroid, so I would go downhill pretty pretty quickly with no medication. After a week or two I'd be stuck in bed.

    Because my 24 hour cortisol is is quite strange (very high morning,then low daytime daytime and below range at night), I don't think my Dr knows exactly what will happen. He has has said to stay on on them until the improvement improvement stops, and then if we need to will stay looking for other explanations.

    I'm mostly housebound at the moment. Actually trying to get myself together to go go on for a blood test right now. Thinking I'll have to get a taxi, because I don't think I'll move myself otherwise.

  • Sorry to hear you are so poorly, I hope the new regime works for you.

    One reason for stopping thyroid meds is so that you don't go hyperT if the NAX makes your thyroid meds start working/working better. However, as you have no thyroid I expect it would have to be dealt with differently?

  • Thanks, Tracer. I will have to ask about that!

You may also like...